About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 950482, 12 pages
http://dx.doi.org/10.1155/2012/950482
Research Article

A Fictitious Play Algorithm for Matrix Games with Fuzzy Payoffs

Department of Mathematics, Faculty of Science, Anadolu University, 26470 Eskişehir, Turkey

Received 2 February 2012; Accepted 6 August 2012

Academic Editor: Allan Peterson

Copyright © 2012 Emrah Akyar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Fuzzy matrix games, specifically two-person zero-sum games with fuzzy payoffs, are considered. In view of the parametric fuzzy max order relation, a fictitious play algorithm for finding the value of the game is presented. A numerical example to demonstrate the presented algorithm is also given.